MathSciNet Relay Station
MathSciNet bibliographic data
MR972846 (90b:34006) 34A20 (35Q20)
Kapaev, A. A. Asymptotic behavior of the solutions of the Painlevé equation of the first kind. (Russian) Differentsialʹnye Uravneniya 24 (1988), no. 10, 1684--1695, 1835; translation in Differential Equations 24 (1988), no. 10, 1107–1115 (1989)
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement